Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings with involution whose symmetric elements are regular


Author: Charles Lanski
Journal: Proc. Amer. Math. Soc. 33 (1972), 264-270
MSC: Primary 16A28
MathSciNet review: 0292889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we determine the structure of 2-torsion-free rings with involution whose nonzero symmetric elements do not annihilate one another.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A28

Retrieve articles in all journals with MSC: 16A28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292889-7
Keywords: Ring with involution, regular symmetric elements
Article copyright: © Copyright 1972 American Mathematical Society